Paper Status Tracking

Journals
Journal of Mathematics and System Science

Journal of Mathematics and System Science

ISSN: 2159-5291 (print) 2159-5305 (online)
Website:http://davidpublisher.com/Home/Journal/JMSS
Frequency: monthly
Volume 7, Number 2, February 2017 (Serial Number 60)
About This Journal

Journal of Mathematics and System Science (Print: ISSN 2159-5291; Online: ISSN 2159-5305), a monthly professional academic and peer-reviewed journal, particularly emphasizes new research results in theory and methodology, in realm of pure mathematics, applied mathematics, computational mathematics, system theory, system control, system engineering, system biology, operations research and management, probability theory, statistics, information processing, etc.. Articles interpreting practical application of up-to-date technology are also welcome.

About | Terms & Conditions | Issue | Privacy | Contact us
Coryright © 2015 David Publishing Company All rights reserved, 616 Corporate Way, Suite 2-4876, Valley Cottage, NY 10989
Tel: 1-323-984-7526, 323-410-1082; Fax: 1-323-984-7374, 323-908-0457 , www.davidpublisher.com, Email: order@davidpublishing.com